Alert archive / North Carolina / Small Craft Advisories in 2012

Small Craft Advisory 50, NWS Newport/Morehead City, NC

June 5, 2012

NWS Newport/Morehead City, NC issued this small craft advisory at Jun 5, 2012, 4:58 PM EDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jun 5, 2012, 4:58 PM EDT (20:58 UTC)
Expired
Jun 6, 2012, 6:00 AM EDT
In force
13 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted, in the capitals the NWS used until 2016.

332 
WHUS72 KMHX 052058
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
458 PM EDT TUE JUN 5 2012

...ROUGH SEAS OVER THE NORTHERN WATERS...

.LONG FETCH NORTHEAST SWELL ASSOCIATED WITH A STRONG AREA OF LOW
PRESSURE OVER THE NORTHERN ATLANTIC WILL BRING ROUGH SEAS TO THE
NORTH COASTAL AREAS TONIGHT.

AMZ150-061000-
/O.NEW.KMHX.SC.Y.0050.120605T2100Z-120606T1000Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
458 PM EDT TUE JUN 5 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY.

* WINDS...NORTHEAST 10 TO 15 KT WITH GUSTS UP TO 20 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
500 
WHUS72 KMHX 060055
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
855 PM EDT TUE JUN 5 2012

...ROUGH SEAS OVER THE NORTHERN WATERS...

.LONG FETCH NORTHEAST SWELL ASSOCIATED WITH A STRONG AREA OF LOW
PRESSURE OVER THE NORTHERN ATLANTIC WILL BRING ROUGH SEAS TO THE
NORTH COASTAL AREAS TONIGHT.

AMZ152-061000-
/O.EXA.KMHX.SC.Y.0050.000000T0000Z-120606T1000Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
855 PM EDT TUE JUN 5 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY.

* WINDS...NORTHEAST 15 TO 20 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ150-061000-
/O.CON.KMHX.SC.Y.0050.000000T0000Z-120606T1000Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
855 PM EDT TUE JUN 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY...

* WINDS...NORTHEAST 15 TO 20 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
158 
WHUS72 KMHX 060734
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
334 AM EDT WED JUN 6 2012

...ROUGH SEAS OVER THE NORTHERN WATERS...

.EAST TO NORTHEAST SWELLS WILL KEEP SEAS 5 TO 6 FEET OVER THE
OUTER WATERS NORTH OF CAPE HATTERAS THROUGH THE EARLY MORNING
HOURS.

AMZ150-152-061000-
/O.CON.KMHX.SC.Y.0050.000000T0000Z-120606T1000Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
334 AM EDT WED JUN 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING...

* WINDS...NORTHEAST 10 TO 15 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
354 
WHUS72 KMHX 061023
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
623 AM EDT WED JUN 6 2012

...SMALL CRAFT ADVISORY CONTINUE EARLY THIS MORNING NORTHERN WATERS...

.EAST TO NORTHEAST SWELLS WILL KEEP SEAS IN THE 4 TO 6 FOOT RANGE
FOR THE OUTER NORTHERN WATERS THIS MORNING.

AMZ150-152-061400-
/O.EXP.KMHX.SC.Y.0050.000000T0000Z-120606T1000Z/
/O.NEW.KMHX.SC.Y.0051.120606T1023Z-120606T1400Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
623 AM EDT WED JUN 6 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT THIS
MORNING.

* WINDS...NORTHEAST AROUND 15 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Jun 5, 3:00 PM EDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jun 5, 3:00 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
300 PM EDT TUE JUN 5 2012

.SYNOPSIS...
WEAK AREAS OF LOW PRESSURE WILL MOVE ALONG A STALLED COLD FRONT
SOUTH OF THE AREA THROUGH THURSDAY. HIGH PRESSURE WILL BUILD IN
FROM THE NORTHWEST FRIDAY AND CONTINUE TO INFLUENCE THE AREA
DURING THE WEEKEND AND INTO EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 234 PM TUE...SHOWER ACTIVITY ACRS NE NC DROPPING SOUTH OVER
NORTHERN AND CENTRAL FCST AREA THIS AFTN WILL BE WANING WITH LOSS
OF HEATING THIS EVE. ANOTHER SPOKE OF MID LEVEL ENERGY WILL BE
ROUNDING THE LARGE VORTEX OVER THE CANADIAN MARITIMES TONIGHT. AT
THE SFC ANOTHER AREA OF WEAK LOW PRESSURE WILL RIDING EAST ALONG
THE STALLED OUT SFC BNDRY OVER SC/GA AND MAY AGAIN SPREAD SOME
LIGHT PCPN MAINLY OVER SOUTHERN AREAS LATE TONIGHT. POPS WILL
REMAIN ON THE LOW SIDE GIVEN THE POTENTIAL SPOTTY AND LIGHT NATURE
OF ANY RAINFALL BUT BEST CHANCES WILL BE OVER NORTHERN AREAS THIS
EVE THEN SHIFTING TO SOUTHERN AREAS TOWARD MORNING.

CONSIDERABLE CLOUDINESS WILL TEND TO HOLD TEMPS UP OVERNIGHT BUT
SHUD BE ENOUGH BREAKS TO ALLOW SOME RADIATIONAL COOLING. EXPECT
LOWS RANGING FROM THE MID 50S FOR THE TYPICALLY COOLER INLAND
LOCATIONS TO MID 60S AT THE COAST.

&&

.SHORT TERM /WEDNESDAY/...
AS OF 234 PM TUE...WEDNESDAY MAY BE A NEAR REPEAT PERFORMANCE OF
TODAY GIVEN THE SIMILIAR UPPER LEVEL AND SFC FEATURES TO AFFECT
THE FCST AREA. THE AFOREMENTIONED SFC WAVE OF LOW PRESSSURE WILL
BE PASSING BY TO THE SOUTH DURING THE MORNING HOURS...MUCH LIKE
TODAY...WHILE A FEW AFTN SHOWERS MAY POP AS ANOTHER SHORT WAVE IN
THE LARGE SCALE CYCLONIC FLOW DROPS THRU THE AREA DURING THE AFTN.
AGAIN ANTICIPATE LIMITED SUNSHINE WITH SOME BREAKS IN THE AFTN
WITH HIGHS MAINLY IN THE LOWER TO MID 70S.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
AS OF 3 PM TUE...DEEP UPPER TROF LINGERS ALONG EASTERN SEABOARD
THROUGH THURSDAY NIGHT...FOLLOWED BY A RIDGING WHICH WILL CONTINUE
INTO EARLY NEXT WEEK. LOW PRESSURE WILL MOVE ALONG THE STATIONARY
FRONT WELL TO THE SOUTH THURSDAY NIGHT AND WILL ONLY INCLUDE A
SLIGHT CHANCE OF RAIN. DURING THE DAY THURSDAY A POCKET OF DEEPER
BOUNDARY LAYER MOISTURE WILL PASS THROUGH DURING THE DAY ALIGNED
WITH A STRONG VORT MOVING THROUGH THE BASE OF THE UPPER TROF AND
HAVE INCLUDED CHANCE POPS...LINGERING INTO THE EARLY EVENING.
THEREAFTER HIGH PRESSURE OVER THE OHIO VALLEY FRIDAY WILL BE
CENTERED OVER THE CAROLINAS SATURDAY. THE HIGH WILL CONTINUE
MOVING SOUTHEAST AND WILL REMAIN OFF THE SOUTHEAST COAST THROUGH
EARLY NEXT WEEK. DRY AND WARM CONDITIONS FOR THIS WEEKEND WITH
RIDGING SURFACE AND ALOFT. HIGHS WILL BE IN THE MID 80S FRIDAY AND
SATURDAY WITH MID TO UPPER 80S SUNDAY INTO TUESDAY.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
SHORT TERM /TONIGHT AND WEDNESDAY/...
AS OF 234 PM TUE...EXPECTING A MAINLY VFR FORECAST TO CONT WITH
WIDESPREAD CLOUD BASES ABOVE 3K FT. HAVE INTRODUCED A BRIEF PERIOD
OF LIGHT FOG LATE TONIGHT GIVEN THE MOIST NEAR SFC LAYER AND FOG
CUD POTENTIALLY BE THICKER AND MORE WIDESPREAD IF ANY PROLONGED
PERIOD OF CLEARING OCCURS. ANY FOG WILL LIFT OUT AS WINDS PICK UP
AFTER SUNRISE WEDNESDAY. CUD ALSO SEE TEMPO PERIODS OF SUB-VFR
CONDITIONS INVOF ANY PCPN THAT MIGHT OCCUR ON WED BUT MOST OF THE
DAY SHUD FEATURE VFR.

LONG TERM /WED THROUGH SAT/...
AS OF 3 PM TUE...ISOLATED SHOWERS WEDNESDAY NIGHT THEN SCATTERED
SHOWERS AND THUNDERSTORMS THURSDAY AND THURSDAY EVENING. OTHERWISE
VFR AND DRY. SURFACE WINDS WILL BE LIGHT THROUGH THE
PERIOD...EAST TO NORTHEAST THROUGH THURSDAY NIGHT. LIGHT AND
VARIABLE FRIDAY AND FRIDAY NIGHT. SOUTHWEST FLOW AFTER THAT WITH
HIGH PRESSURE ANCHORED OFF THE SOUTHEAST COAST.

&&

.MARINE...
SHORT TERM /TONIGHT AND WEDNESDAY/...
AS OF 234 PM TUE...OVERALL EXPECT WINDS/SEAS AT SUB-SMALL CRAFT
ADVSIORY LEVELS THRU WED. A SLIGHT INCREASE IN THE NE FLOW WILL
OCCUR OVER THE WATERS THIS EVE AS SFC LOW PRES MOVES OFF CAPE FEAR
AND HIGH PRES TEMPORARILY BUILDS IN FROM THE NORTH. THE SURGE WILL
WANE LATER TONIGHT INTO EARLY WED BEFORE ANOTHER AREA OF LOW PRES
MOVES SOUTH THEN SE OF THE AREA...WITH NE WINDS AGAIN PICKING UP
MODERATELY LATER ON WED. WINDS WILL AVERAGE 10-20 KTS AND SEAS 3-5
FT WITH HIGHER AMOUNTS MAINLY OVER SOUTHERN AREAS CLOSER TO THE
TRACK OF LOW PRESSURE.

LONG TERM /WED NIGHT THROUGH SAT/
AS OF 3 PM TUE...EAST TO NORTHEAST FLOW WILL CONTINUE THROUGH
THURSDAY NIGHT...LIGHT AND VARIABLE FRIDAY AND FRIDAY NIGHT...THEN
BECOMING SOUTHWEST ON SATURDAY. WINDS AND SEAS WILL REMAIN BELOW
SMALL CRAFT LEVELS.

&&

.TIDES/COASTAL FLOODING...
STILL IN VERY HIGH ASTRO TIDE CYCLE WITH WTR LVLS REACHING NEAR
MINOR FLOOD STAGE PAST CPL DAYS. CALLS LAST EVENING SHOWED NO
SIGNIF IMPACTS AND WITH FORECAST WATERS LEVELS TO BE AT OR BELOW
LAST EVES HIGH TIDE LEVELS...DO NOT ANTICIPATE MUCH IF ANY COASTAL
FLOODING WITH TONIGHTS HIGH TIDE CYCLE.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...NONE.

&&

SYNOPSIS...BTC
NEAR TERM...
SHORT TERM...BTC
LONG TERM...HSA
AVIATION...BTC/HSA
MARINE...BTC/HSA
TIDES/COASTAL FLOODING...RF
Hazardous weather outlook, Jun 5, 4:18 PM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
418 PM EDT TUE JUN 5 2012

NCZ029-044>047-079>081-090>094-062030-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-
418 PM EDT TUE JUN 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ104-062030-
OUTER BANKS HYDE-
418 PM EDT TUE JUN 5 2012

...MODERATE RIP CURRENT RISK IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING SOUTH OF CAPE HATTERAS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

VERY HIGH ASTRONOMICAL TIDES COMBINED WITH LIGHT TO MODERATE
ONSHORE FLOW WILL RESULT IN ABOVE NORMAL WATER LEVELS ALONG THE
COAST THROUGH TONIGHT. THE HIGHEST WATER LEVELS WILL BE
DURING THE EVENING AROUND 9 PM AS HIGH TIDE OCCURS. AT THIS TIME
NO SIGNIFICANT FLOODING IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ098-062030-
ONSLOW-
418 PM EDT TUE JUN 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

VERY HIGH ASTRONOMICAL TIDES COMBINED WITH LIGHT TO MODERATE
ONSHORE FLOW WILL RESULT IN ABOVE NORMAL WATER LEVELS ALONG THE
COAST THROUGH TONIGHT. THE HIGHEST WATER LEVELS WILL BE
DURING THE EVENING AROUND 9 PM AS HIGH TIDE OCCURS. AT THIS TIME
NO SIGNIFICANT FLOODING IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ103-062030-
OUTER BANKS DARE-
418 PM EDT TUE JUN 5 2012

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING
NORTH OF CAPE HATTERAS...
...BEACH HAZARDS STATEMENT IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING NORTH OF CAPE HATTERAS...
...MODERATE RIP CURRENT RISK IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING SOUTH OF CAPE HATTERAS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

VERY HIGH ASTRONOMICAL TIDES COMBINED WITH LIGHT TO MODERATE
ONSHORE FLOW WILL RESULT IN ABOVE NORMAL WATER LEVELS ALONG THE
COAST THROUGH TONIGHT. THE HIGHEST WATER LEVELS WILL BE DURING THE
EVENING AROUND 9 PM AS HIGH TIDE OCCURS. AT THIS TIME NO
SIGNIFICANT FLOODING IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.
   BEACH HAZARDS STATEMENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-062030-
CARTERET-
418 PM EDT TUE JUN 5 2012

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING
NORTH OF CAPE LOOKOUT...
...MODERATE RIP CURRENT RISK IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING NORTH OF CAPE LOOKOUT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

VERY HIGH ASTRONOMICAL TIDES COMBINED WITH LIGHT TO MODERATE
ONSHORE FLOW WILL RESULT IN ABOVE NORMAL WATER LEVELS ALONG THE
COAST THROUGH TONIGHT. THE HIGHEST WATER LEVELS WILL BE DURING THE
EVENING AROUND 9 PM AS HIGH TIDE OCCURS. AT THIS TIME NO
SIGNIFICANT FLOODING IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 4:05 PM EDTBeach Hazards StatementMHX28 hr

Nearby

Small Craft Advisories in North Carolina, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.